Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 326, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Plane autonomous systems with rational vector fields
Harold E. Benzinger.
Trans. Amer. Math. Soc. 326 (1991), 465-483
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 992604
Fixed set systems of equivariant infinite loop spaces
Steven R. Costenoble and Stefan Waner.
Trans. Amer. Math. Soc. 326 (1991), 485-505
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1012523
Blow-up of straightening-closed ideals in ordinal Hodge algebras
Winfried Bruns, Aron Simis and Ngô Viêt Trung.
Trans. Amer. Math. Soc. 326 (1991), 507-528
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1005076
Lie flows of codimension $3$
E. Gallego and A. Reventós.
Trans. Amer. Math. Soc. 326 (1991), 529-541
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1005934
Towards a functional calculus for subnormal tuples: the minimal normal extension
John B. Conway.
Trans. Amer. Math. Soc. 326 (1991), 543-567
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1005077
Vanishing of $H^{2}_{w}(M,K(H))$ for certain finite von Neumann algebras
Florin Rădulescu.
Trans. Amer. Math. Soc. 326 (1991), 569-584
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1031241
On the distance between unitary orbits of weighted shifts
Laurent Marcoux.
Trans. Amer. Math. Soc. 326 (1991), 585-612
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1010887
Monogenic differential calculus
F. Sommen.
Trans. Amer. Math. Soc. 326 (1991), 613-632
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1012510
Harmonic measure versus Hausdorff measures on repellers for holomorphic maps
Anna Zdunik.
Trans. Amer. Math. Soc. 326 (1991), 633-652
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1031980
Recursive linear orders with incomplete successivities
Rodney G. Downey and Michael F. Moses.
Trans. Amer. Math. Soc. 326 (1991), 653-668
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1005933
The two-sided Stefan problem with a spatially dependent latent heat
Terry R. McConnell.
Trans. Amer. Math. Soc. 326 (1991), 669-699
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1008699
Varieties of periodic attractor in cellular automata
Mike Hurley.
Trans. Amer. Math. Soc. 326 (1991), 701-726
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1073773
Classification of balanced sets and critical points of even functions on spheres
Charles V. Coffman.
Trans. Amer. Math. Soc. 326 (1991), 727-747
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1007802
Invariant arcs, Whitney levels, and Kelley continua
M. van de Vel.
Trans. Amer. Math. Soc. 326 (1991), 749-771
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1010415
A transitive homeomorphism on the pseudoarc which is semiconjugate to the tent map
Judy Kennedy.
Trans. Amer. Math. Soc. 326 (1991), 773-793
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1010412
Representations of knot groups in $SU(2)$
Eric Paul Klassen.
Trans. Amer. Math. Soc. 326 (1991), 795-828
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1008696
On the existence and uniqueness of positive solutions for competing species models with diffusion
E. N. Dancer.
Trans. Amer. Math. Soc. 326 (1991), 829-859
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1028757
Actions of loop groups on harmonic maps
M. J. Bergvelt and M. A. Guest.
Trans. Amer. Math. Soc. 326 (1991), 861-886
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1062870
An equivariant torus theorem for involutions
W. H. Holzmann.
Trans. Amer. Math. Soc. 326 (1991), 887-906
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1034664
Weighted inequalities for maximal functions associated with general measures
Kenneth F. Andersen.
Trans. Amer. Math. Soc. 326 (1991), 907-920
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1038012